Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 16, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 9, 2011, 1:00 AM CST for Rapides Parish, Louisiana. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2011, 1:00 AM CST (07:00 UTC)
- Expired
- Mar 9, 2011, 2:00 AM CST
- In force
- 60 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Rapides Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 1:01 AM CST | TSTM WND GST 65 | Boyce, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 7:37 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2444 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 12.5
The text
As transmitted, in the capitals the NWS used until 2016.
705
WUUS54 KLCH 090700
SVRLCH
LAC079-090800-
/O.NEW.KLCH.SV.W.0016.110309T0700Z-110309T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
100 AM CST WED MAR 9 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RAPIDES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES...ALEXANDRIA INTERNATIONAL AIRPORT...PINEVILLE...
BOYCE...ALEXANDRIA...
* UNTIL 200 AM CST
* AT 100 AM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
65 MPH...OVER BOYCE...MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ALEXANDRIA INTERNATIONAL AIRPORT BY 110 AM CST...
TIMBER TRAILS AND ALEXANDRIA BY 115 AM CST...
TIOGA AND PINEVILLE BY 120 AM CST...
PARADISE...KINGSVILLE AND BALL BY 125 AM CST...
LIBUSE BY 130 AM CST...
ESLER REGIONAL AIRPORT BY 135 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3148 9216 3141 9214 3136 9207 3134 9207
3131 9214 3134 9221 3130 9223 3123 9274
3141 9277 3143 9268 3140 9266 3140 9262
3149 9220
TIME...MOT...LOC 0700Z 259DEG 31KT 3134 9264
$$
271 follow-up statement
242
WWUS54 KLCH 090742
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
142 AM CST WED MAR 9 2011
LAC079-090800-
/O.CON.KLCH.SV.W.0016.000000T0000Z-110309T0800Z/
RAPIDES LA-
142 AM CST WED MAR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR NORTHEASTERN RAPIDES PARISH...
AT 137 AM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR LIBUSE..MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLLOWAY BY 150 AM CST...
DEVILLE BY 200 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA.
&&
LAT...LON 3148 9216 3141 9214 3136 9207 3134 9207
3131 9214 3134 9221 3130 9223 3128 9238
3126 9251 3141 9242 3149 9220
TIME...MOT...LOC 0743Z 260DEG 25KT 3134 9228
$$
BRAZZELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 11:52 PM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 8, 11:52 PM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1152 PM CST TUE MAR 8 2011
.UPDATE...
SENT A QUICK UPDATE TO THE ZONES AND GRIDS TO ADJUST POPS FOR THE
OVERNIGHT HOURS AND ALSO TO RAISE MIN TEMPS A FEW DEGREES. TORNADO
WATCH 44 REMAINS IN EFFECT UNTIL 3 AM. 24
&&
.PREV DISCUSSION... /ISSUED 816 PM CST TUE MAR 8 2011/
UPDATE...
UPDATED ZONES TO REPLACE TORNADO WATCH 42 WITH TORNADO WATCH 44.
THIS NEW WATCH IS IN EFFECT THROUGH 3 AM FOR OUR LOUISIANA
PARISHES ALONG I-10 AND NORTH. A PREFRONTAL BAND OF THUNDERSTORMS
HAS DEVELOPED AND IS MOVING NORTHEAST ALONG A LINE FROM NEAR
LIBERTY TO JENA. KLCH 00Z SOUNDING SHOWS STRONG INSTABILITY WITH
HELICITY VALUES BETWEEN 250-300 M2/S2...WITH VERY GOOD POTENTIAL
FOR STRONG TO SEVERE STORMS TO PERSIST THROUGH MUCH OF THE NIGHT.
HAVE ADJUSTED POPS TO REFLECT TRENDS. OTHERWISE...REMAINDER OF
FCST LOOKS FINE. 24
PREV DISCUSSION... /ISSUED 328 PM CST TUE MAR 8 2011/
DISCUSSION...RADAR DEPICTING A FEW SHOWERS AND THUNDERSTORMS OVER
THE FORECAST AREA. MORE ROBUST CONVECTION REMAINS TO OUR EAST
OVER SLIDELLS FORECAST AREA ALONG WARM FRONTAL BOUNDARY DRAPED
THROUGH CENTRAL LOUISIANA THEN SOUTHEAST. TORNADO WATCH CURRENTLY
IN EFFECT FOR ALL OF OUR LOUISIANA PARISHES...IN EFFECT UNTIL 8
PM.
ACTIVE NIGHT EXPECTED ACROSS THE REGION. VIGOROUS UPPER TROF NOW
OVER THE SOUTH PLAINS WILL CONTINUE TO ADVANCE EASTWARD. ASSOCIATED
SOUTHWEST TO NORTHEAST COLD/DRY FRONT PROGGED SIMILARLY BY MODELS
TO REACH THE LAKES AREA OF INTERIOR SOUTHEAST TEXAS TOWARD
MIDNIGHT...EXITTING ACADIANA TOWARD LATE MORNING. ONGOING ISOLATED
TO SCATTERED CONVECTION EXPECTED TO BECOME MORE WIDESPREAD GOING
THROUGH THE NIGHT AS DEEPER LIFT DEVELOPS WITH APPROACH OF SYSTEM.
PARAMETERS FOR SEVERE ALSO INCREASE...HENCE SEVERE THREAT
HEIGHTENED. SPC CURRENTLY HAS THE ENTIRE AREA IN SLIGHT RISK FOR
SEVERE...AND MODERATE OVER CENTRAL LOUISIANA AND SOUTHWEST
MISSISSIPPI.
INCORPORATED HPC QPF INTO GRIDS. LATEST ECMWF MUCH HIGHER AND
ACCORDINGLY TWEAKED HPC QPF SLIGHTLY HIGHER. EXPANDED EARLIER FLASH
FLOOD WATCH NORTH TO RAPIDES PARISH...SOUTH TO THE COAST. RAINFALL
AMOUNTS OF 2-4 INCHES WILL BE COMMON ACROSS THE WATCH AREA...WITH
ISOLATED HIGHER AMOUNTS. SHOULD ECMWF PROVE TO BE MORE ACCURATE...SOME
SIGNIFICANT RAINS WOULD BE POSSIBLE FURTHER TO THE WEST. WILL
MONITOR CLOSELY.
RAINS TAPER OFF POST-SUNRISE AND SHOULD EXIT THE ENTIRE INLAND
AREA BY NOON WITH CLEARING SKIES FOLLOWING. REMAINDER OF THE WEEK
APPEARS DRY AS HIGH PRESSURE BECOMES REESTABLISHED.
MARINE...MODERATE SOUTHERLY WINDS AND A GOOD CHANCE FOR SHOWERS
AND THUNDERSTORMS CAN BE EXPECTED TONIGHT AHEAD OF AN APPROACHING
COLD FRONT. THE FRONT WILL ADVANCE ACROSS THE COASTAL WATERS
WEDNESDAY MORNING FOLLOWED BY A STRONG OFFSHORE FLOW DEVELOPING IN
ITS WAKE.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 67 75 46 68 / 90 20 0 0
KBPT 65 75 45 70 / 100 20 0 0
KAEX 65 72 41 65 / 100 10 0 0
KLFT 70 75 47 67 / 100 40 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 9 AM CST WEDNESDAY FOR ACADIA-AVOYELLES-
EVANGELINE-IBERIA-LAFAYETTE-LOWER ST. MARTIN-RAPIDES-ST.
LANDRY-ST. MARY-UPPER ST. MARTIN-VERMILION.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 6 AM CST WEDNESDAY FOR
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT
20 NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM-WATERS FROM CAMERON, LA TO
HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM-WATERS FROM
INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM
TO 60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.
&&
PUBLIC/MARINE...04Hazardous weather outlook, Mar 8, 11:29 AM CST, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 1129 AM CST TUE MAR 8 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-091730- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 1129 AM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT PORTIONS OF CENTRAL LOUISIANA HAS BEEN UPGRADED TO A MODERATE SEVERE THREAT BY THE STORM PREDICTION CENTER. THE REMAINDER OF THE FORECAST AREA REMAINS IN A SLIGHT RISK FOR SEVERE. INCREASING SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED THROUGH THE AFTERNOON AND EVENING ACROSS THE REGION. A VIGOROUS STORM SYSTEM ADVANCING THROUGH THE PLAINS WILL BRING THE NECESSARY INGREDIENTS TOGETHER BY LATE AFTERNOON AND EVENING TO BRING THE POTENTIAL FOR SEVERE THUNDERSTORMS. DAMAGING WINDS AND HAIL WILL BE POSSIBLE...ALONG WITH A MORE SIGNIFICANT THREAT FOR STRONG TORNADOES. HEAVY RAINFALL IS BECOMING AN INCREASING CONCERN ACROSS THE AREA TONIGHT ESPECIALLY ACROSS EAST CENTRAL LOUISIANA WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AVOYELLES...ST. LANDRY...LAFAYETTE...UPPER ST. MARTIN AND ACADIA PARISHES TONIGHT INTO WEDNESDAY MORNING. RAINFALL AMOUNTS IN THE WATCH AREA OF 2 TO 3 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS OF 4 TO 6 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL BE ONGOING DURING THE MORNING WEDNESDAY HOWEVER WILL COME TO AN END DURING THE MORNING HOURS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS.
In the hours before
Local storm report, Mar 8, 11:14 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1114 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND DMG 5 ENE PINEVILLE 31.35N 92.33W
03/08/2011 RAPIDES LA BROADCAST MEDIA
TREES AND POWERLINES DOWNED. PUBLIC REPORTS IT WAS A
POSSIBLE TORNADO.
&&
JBRAZZELLocal storm report, Mar 8, 11:16 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1116 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM FLASH FLOOD 9 SW ALEXANDRIA 31.20N 92.58W
03/08/2011 RAPIDES LA BROADCAST MEDIA
SEVERAL ROADS WITH WATER ON THEM.
&&
BRAZZELLLocal storm report, Mar 8, 11:21 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1121 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM HEAVY RAIN 2 SSW ALEXANDRIA 31.26N 92.48W
03/08/2011 M5.29 INCH RAPIDES LA MESONET
&&
BRAZZELLLocal storm report, Mar 8, 11:30 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1130 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM FLASH FLOOD 10 NNW PITKIN 31.06N 93.01W
03/08/2011 VERNON LA OTHER FEDERAL
A LOW WATER CROSSING GAGE REPORTS OVER TWO FEET OF WATER
OVER THE ROAD.
&&
BRAZZELLSpecial weather statement, Mar 8, 11:36 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1136 PM CST TUE MAR 8 2011
LAZ028-090615-
RAPIDES LA-
1136 PM CST TUE MAR 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 1215 AM
CST...
AT 1130 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES WEST OF GARDNER...MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BOYCE BY 1140 PM...
ALEXANDRIA INTERNATIONAL AIRPORT BY 1150 PM...
ALEXANDRIA BY 1155 PM...
TIOGA AND TIMBER TRAILS BY MIDNIGHT...
KINGSVILLE...PINEVILLE...PARADISE AND TIOGA BY 1205 AM...
LIBUSE BY 1210 AM...
THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...EXACERBATING ONGOING FLOODING IN RAPIDES PARISH.
REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS.
THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM WEDNESDAY MORNING FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 3148 9218 3134 9221 3133 9222 3129 9222
3124 9223 3118 9276 3135 9282 3140 9264
3140 9262 3149 9221Special weather statement, Mar 9, 12:07 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1207 AM CST WED MAR 9 2011
LAZ028-090700-
RAPIDES LA-
1207 AM CST WED MAR 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 100 AM
CST...
AT 1202 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER PARADISE...MOVING EAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
HOLLOWAY BY 1215 AM...
THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM WEDNESDAY MORNING FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 3148 9216 3141 9214 3138 9210 3137 9211
3129 9239 3143 9246 3145 9241 3149 9221The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:26 PM CST | Areal Flood Advisory | LCH | Rapides | 109 min |
| Mar 8, 6:33 PM CST | Special Weather Statement | LCH | Rapides | 42 min |
| Mar 8, 6:44 PM CST | Special Weather Statement | LCH | Beauregard | 61 min |
| Mar 8, 7:41 PM CST | Flash Flood Warning | LCH | Avoyelles, Rapides | 3 hr |
| Mar 8, 7:43 PM CST | Special Weather Statement | LCH | Allen | 62 min |
| Mar 8, 8:01 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Rapides, Vernon | 59 min |
| Mar 8, 8:46 PM CST | Tornado Warning | LCH | Rapides | 29 min |
| Mar 8, 8:58 PM CST | Tornado Warning | LCH | Rapides | 47 min |
| Mar 8, 9:32 PM CST | Special Weather Statement | LCH | Vernon | 58 min |
| Mar 8, 9:44 PM CST | Severe Thunderstorm Warning | LCH | Rapides | 30 min |
| Mar 8, 9:58 PM CST | Severe Thunderstorm Warning | LCH | Vernon | 62 min |
| Mar 8, 10:28 PM CST | Flash Flood Warning | LCH | Rapides, Vernon | 3 hr |
| Mar 8, 11:36 PM CST | Special Weather Statement | LCH | Rapides | 39 min |
| Mar 9, 12:07 AM CST | Special Weather Statement | LCH | Rapides | 53 min |
| Mar 9, 12:11 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 34 min |
| Mar 9, 1:20 AM CST | Special Weather Statement | LCH | Avoyelles | 40 min |
| Mar 9, 1:32 AM CST | Flash Flood Warning | LCH | Rapides, Vernon | 3 hr |
| Mar 9, 2:05 AM CST | Special Weather Statement | LCH | Avoyelles | 40 min |
| Mar 9, 3:13 AM CST | Small Craft Advisory | LCH | 31 hr | |
| Mar 9, 3:48 AM CST | Special Weather Statement | LCH | Saint Martin | 42 min |
| Mar 9, 4:38 AM CST | Areal Flood Warning | LCH | Rapides | 3 hr |
| Mar 9, 8:53 AM CST | Marine Dense Fog Advisory | LCH | 9 hr | |
| Mar 9, 11:20 AM CST | River Flood Warning | LCH | Allen, Rapides | 53 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.